Lemsip Max All In One Liquid
When you're struggling to cope with all the major symptoms of cold and flu, take ALL IN ONE action. We've developed our most complete cold and flu remedy range ever to provide effective and soothing relief from a headache, fever, sore throat, blocked nose and a chesty cough in a soothing liquid format.
Each 20ml dose contains paracetamol 1000mg, phenylephrine hydrochloride 12.18mg, guaifenesin 200mg, cetylpyridinium chloride 3mg. Always read the leaflet.
Check out some of our other remedies.
Tackle your flu with Lemsip Max All in One Lemon
- HEAD & BODY ACHES
- BLOCKED NOSE
- SORE THROAT
- CHESTY COUGH
Find out more